Hives and Tylenol?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shellmel85
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/2/2007 12:47 PM (GMT -7)   
for the past 2 months, I have had Hives everyday with wheals that last for 24 hours.  Although, one day I did notice that they were disapperaing during the day, but the next day, the hives stayed put all day. 
 
So what happened? confused
 
It took me 5 days to make the connection.  I was taking tylenol for my headaches and it also suppressed my hives.  I know it sounds strange, but I kept taking tylenol and I have fewer hives.  When I don't take tylenol, my hives will remain.
 
Has this happened to anyone or has anyone ever heard of this happening before?  Has tylenol suppressed hives symptoms before?
 
My doctor told me that she never heard of anything like this happening before.
 
I should also note that I'm taking 300mg of zantac, 30mg of allegra, 30mg of hydroxizine (sp?), and 15mg of prednisone per day.

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 10/2/2007 4:25 PM (GMT -7)   
Hmm that's strange indeed! I haven't heard of Tylonel easing hives either. But hey, if it works then good for you! :) And btw, welcome to Healingwell. I'm curious, how long have you been on Pred?
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


shellmel85
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/2/2007 7:34 PM (GMT -7)   

I've been on Prednisone for about a month now.  I started at 40mg and my doctor has been lowering my dosage every few weeks to wean me off it.  Right now, I'm decreasing it by 2.5mg every 2 weeks.


Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4392
   Posted 10/2/2007 11:58 PM (GMT -7)   
Although this is a long-shot, the cause of your hives might be autoimmune. Tylenol suppresses pro-inflammatory COX enzymes, which might be involved in autoimmune hives. The other medications you are on are all anti-allergy and should have suppressed your hives, unless you are allergic to something that you are getting exposed to a lot of....
-Razzle
Gluten & Sulfite Sensitivity, Multiple Food & Inhalant Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, malabsorption/malnutrition, etc.
Meds:  Pulmicort, Claritin, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:51 AM (GMT -7)
There are a total of 2,735,804 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
202 Guest(s), 9 Registered Member(s) are currently online.  Details
Psilociraptor, summer16, Loutucky, mrs. george, biker90, U B Tough, dbwilco, teddydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer